# SDR SWAA2021090704389

- Difficulty date: August 6, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR SUPPORT ANGLE LOCATED FUEL BOOST PUMP IFSS 120 APPROX AT RT WING ; 2021-341601 / [01] TOOL USED; CALIPER: P/N:700-113-10; S/N:0033174. DUE DATE: 08JAN22; [02] REPLACED FRONT SPAR SUPPORT ANGLE LOCATED FUEL BOOST PUMP IFSS 120 APPROX AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9;51-40-02 AND DRAWING 116A3001 REV.-; [03] REPLACED FRONT SPAR SUPPORT ANGLE LOCATED FUEL BOOST PUMP IFSS 120 APPROX AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM B737-700 51-40-02 AND DRAWING 116A3001 REV.-; [04] REPLACED FRONT SPAR SUPPORT ANGLE LOCATED FUEL BOOST PUMP IFSS 120 APPROX AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM B737-700 51-40-02 AND DRAWING 116A3001 REV.-  RII
